Diabetes Channel
Topics
Medications
Quicklinks
Related Channels

Metanx Overdose

Treating a Metanx Overdose

If the overdose was recent, a healthcare provider may administer activated charcoal to help reduce the amount of the vitamins absorbed into the bloodstream. Treatment will also involve supportive care, which consists of treating the symptoms that occur as a result of the overdose.
 
It is important that you seek medical attention immediately if you believe that you or someone else may have taken too much Metanx.
The Top 17 Side Effects of Chemotherapy

Metanx Medication Information

Terms of Use
Advertise with Us
Contact Us
About eMedTV
Privacy Policy
Copyright © 2006-2017 Clinaero, Inc.
eMedTV serves only as an informational resource. This site does not dispense medical advice or advice of any kind. Site users seeking medical advice about their specific situation should consult with their own physician. Click Terms of Use for more information.